# SDR JJBA20210922016

- Difficulty date: September 22, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 44,605 hours, 28,232 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSE IV, UNDER FLOOR, FRAME 59 CORRODED BTW STR 21R-21L. FR 59 SEGMENT BTW STR 20R-20L CUT OUT SPLICE REPAIR. FR 59 SEGMENT BTW STR 20R-20L. 2 SPLICE REPAIRS FABRICATED. NO CORROSION FOUND. CF IV, UNDERFLOOR FR 59 BTW STR 20L-20R REPAIRED WIT 2 SPLICES. REPLACED WITH NEW PART AND INSTALLED WITH SOLID RIVETS.
